Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 52, NWS Shreveport, LA

March 14, 20254 counties in Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 14, 2025, 9:51 PM CDT for 4 counties in Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2025, 9:51 PM CDT (02:51 UTC)
Expired
Mar 14, 2025, 10:30 PM CDT
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Hempstead County, AR, Lafayette County, AR, Miller County, AR, Nevada County, AR

The radar

The Shreveport radar (KSHV), 117 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 9:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1631 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1631 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 7:12 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 14, 7:12 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
712 PM CDT Fri Mar 14 2025

...New AVIATION...

.UPDATE...
Issued at 513 PM CDT Fri Mar 14 2025

This is a quick update to account for the issuance of Tornado
Watch #33 in our hazard grids, now in effect until 10 PM CDT
tonight. Convective initiation has begun in Central Louisiana
with any intensification allowing thunderstorms capable of
producing large hail, damaging winds and tornadoes near the Ark-
La-Miss. High-res guidance continues to indicate some storm
development slightly further west later this evening (near the
TX/LA border), while the 19Z UA sounding from ULM (thanks ULM!)
indicates some lingering capping still in the atmosphere for
convection to overcome. /16/

&&

.SHORT TERM...
(This evening through Saturday Night)
Issued at 224 PM CDT Fri Mar 14 2025

Partly to mostly cloudy skies and warm low to mid 80s. Our dew
points in the lower 60s in E TX with initiation on approach. The
dry line is knocking on the door at Terrel and will spread into
our I-30 corridor with our Wind/Red Flag into the early to mid
evening. There are some cooler upper 70s under the thicker
remaining blanket of clouds. The SPC has updated with a good nudge
back into deep east TX from Natchitoches with the Slight Risk for
the rest of day one. The day two is now upgraded to a High Risk
just to our East with no changes to the Slight or Moderate zones.
Models continue to look at some develop after midnight from deep E
TX/NW LA and SE AR predawn. The GFS develops a weak surface low
of 998mb SE of Shreveport by 9am, and the push eastward begins to
pivot and unfold for the rest of the afternoon. The NAM is
similar and the ECMWF too, both farther north with a surface low
over S AR by noon. The overnight lows will vary with the dry air
intrusion from upper 40s extreme north to muggy mid 60s in the
delta Parishes. The convective weather will progress out of our
area late Saturday as high pressure arrives to make for a nice
quiet Sunday. /24/

&&

.LONG TERM...
(Sunday through next Thursday)
Issued at 224 PM CDT Fri Mar 14 2025

So the 1024mb surface high will drift over our Four-State area
overnight into early Sunday with cooler 40s for a day or two on
lows. The highs will actually be average for Sunday near 70
degrees. The new week will see a warmer trend back toward 80 by
Tuesday and lows in the 50s. However on Wednesday, our next
cold front will pass through with some more showers and a few
isolated thunderstorms with our highs trending back down into the
60s by the end of this long term with a nice 1030mb surface air
mass to put a bow on the Winter season, which btw ends at 4:01 am
on Thursday morning. /24/

&&

.AVIATION...
(00Z TAFS)
Issued at 648 PM CDT Fri Mar 14 2025

Windy conditions will persist at all sites for the at least the
first couple of hours of the period. However, wind speeds should
rapidly diminish to around 10 kts or less before 15/06z. Showers
and thunderstorms remain possible early in the period, mainly
southeast of a line from KJSO to KELD, but convective coverage and
impacts any individual TAF sites are very uncertain. MVFR ceilings
are expected at most locations after 15/06z. Another round of
convection should develop across East Texas just before sunrise
and will spread east and southeast on Saturday, finally exiting to
the east late in the period. Flight conditions should rapidly
improve back into the VFR range from west to east as the showers
and thunderstorms end.

Nuttall

&&

.FIRE WEATHER...
Issued at 224 PM CDT Fri Mar 14 2025

Elevated to critical fire weather danger conditions will begin to
subside this evening as the gusty winds start to decouple.
Scattered showers and thunderstorms will be possible mainly in the
morning before more very dry west Texas air mixes eastward once
again. However, winds will be as gusty with the fresh dry air
arriving Saturday afternoon. /15/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 320 AM CDT Fri Mar 14 2025

Spotter activation may be needed this afternoon and evening for
portions of Deep East Texas, North Louisiana, Southcentral
Arkansas. Spotter activation will be much more likely as early as
Saturday Morning for portions of Deep East Texas, Northern
Louisiana and South Central Arkansas for the redevelopment of
strong to severe thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  78  47  69 /  30  40   0   0
MLU  65  78  50  66 /  40  70  10   0
DEQ  48  75  40  65 /  10  30   0   0
TXK  56  76  44  67 /  10  40   0   0
ELD  57  75  43  66 /  30  50  10   0
TYR  55  75  44  70 /  20  20   0   0
GGG  55  77  45  70 /  20  20   0   0
LFK  59  76  47  71 /  20  20   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 PM CDT this evening for ARZ050-051-059.

     Red Flag Warning until 9 PM CDT this evening for ARZ050-051-059.

LA...None.
OK...Wind Advisory until 7 PM CDT this evening for OKZ077.

     Red Flag Warning until 9 PM CDT this evening for OKZ077.

TX...Wind Advisory until 7 PM CDT this evening for TXZ096-097-108>112-
     124-125-136-137-149.

     Red Flag Warning until 9 PM CDT this evening for TXZ096-097-
     108>112-124-125-136-137-149.

&&

SHORT TERM...16
LONG TERM....24
AVIATION...09

In the hours before

Special weather statement, Mar 14, 8:53 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Shreveport LA
853 PM CDT Fri Mar 14 2025

TXZ149-150-152-150245-
Cherokee TX-Rusk TX-Nacogdoches TX-
853 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES...
SOUTHEASTERN CHEROKEE AND SOUTHWESTERN RUSK COUNTIES UNTIL 945 PM
CDT...

At 853 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Maydelle, or 17 miles southwest of Rusk, moving
northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Nacogdoches, Rusk, Alto, Douglass, Sacul, Morrill, Trawick,
  Cushing, Reklaw, Linwood, Lilbert and Looneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3192 9490 3167 9462 3154 9513 3154 9514
      3155 9515 3156 9514 3159 9517 3157 9521
      3158 9526 3160 9528 3160 9526 3162 9526
      3163 9529 3164 9528 3165 9529 3166 9528
      3167 9529 3168 9528 3170 9531 3171 9531
TIME...MOT...LOC 0152Z 247DEG 40KT 3159 9529

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

15
Special weather statement, Mar 14, 9:33 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Shreveport LA
933 PM CDT Fri Mar 14 2025

ARZ060-061-150300-
Nevada AR-Hempstead AR-
933 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HEMPSTEAD AND
NORTHWESTERN NEVADA COUNTIES UNTIL 10 PM CDT...

At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Blevins, or 12 miles north of Prescott, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mainly rural areas of Northeastern Hempstead and Northwestern
  Nevada Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3397 9363 3396 9362 3396 9359 3395 9354
      3395 9353 3394 9353 3396 9347 3395 9342
      3396 9338 3393 9335 3393 9334 3392 9334
      3392 9333 3391 9332 3390 9330 3381 9351
TIME...MOT...LOC 0232Z 245DEG 28KT 3397 9346

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

13
Special weather statement, Mar 14, 9:43 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
943 PM CDT Fri Mar 14 2025

ARZ060-061-070-071-150315-
Miller AR-Nevada AR-Hempstead AR-Lafayette AR-
943 PM CDT Fri Mar 14 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MILLER...SOUTHERN
HEMPSTEAD...NORTH CENTRAL LAFAYETTE AND SOUTHWESTERN NEVADA COUNTIES
UNTIL 1015 PM CDT...

At 943 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Fulton, or 12 miles northeast of Texarkana, moving
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Texarkana, Hope, Emmet, Perrytown, Rosston, Fulton, Bodcaw,
  Mandeville, Patmos, Oakhaven, Hervey, Sutton, Homan, Laneburg and
  Mount Moriah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3355 9395 3355 9394 3356 9394 3357 9391
      3357 9390 3359 9389 3360 9387 3361 9386
      3360 9383 3361 9382 3362 9384 3362 9386
      3388 9349 3359 9326 3335 9386 3351 9400
TIME...MOT...LOC 0243Z 233DEG 42KT 3352 9383

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:53 PM CDTSpecial Weather StatementSHVCherokee52 min
Mar 15, 3:26 AM CDTSpecial Weather StatementSHVCherokee34 min
Mar 15, 3:30 AM CDTSevere Thunderstorm WarningSHVCherokee, Rusk37 min
Mar 15, 3:54 AM CDTSpecial Weather StatementSHVCherokee21 min
Mar 15, 4:37 AM CDTSpecial Weather StatementSHVRusk23 min
Mar 15, 4:54 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches36 min
Mar 15, 5:03 AM CDTSpecial Weather StatementSHVHarrison42 min
Mar 15, 5:22 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola38 min
Mar 15, 5:24 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVNacogdoches, Panola, Rusk, Shelby51 min
Mar 15, 6:01 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVHarrison, Panola44 min
Mar 15, 8:41 AM CDTSevere Thunderstorm WarningSHVSabine49 min
Mar 15, 5:48 AM CDTSpecial Weather StatementSHVJackson27 min
Mar 15, 5:57 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Caddo, Claiborne, Webster48 min
Mar 15, 6:04 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn56 min
Mar 15, 6:11 AM CDTSevere Thunderstorm WarningSHVLincoln, Union49 min
Mar 15, 6:33 AM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Claiborne, Webster42 min
Mar 15, 6:36 AM CDTSpecial Weather StatementSHVJackson, Ouachita39 min
Mar 15, 6:44 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo34 min
Mar 15, 6:52 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 2 more53 min
Mar 15, 7:02 AM CDTSevere Thunderstorm WarningSHVLincoln, Ouachita, Union43 min
Mar 15, 7:11 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn49 min
Mar 15, 7:22 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita, Winn23 min
Mar 15, 7:38 AM CDTTornado WarningSHVWinn37 min
Mar 15, 7:43 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita32 min
Mar 15, 7:48 AM CDTTornado WarningSHVCaldwell, Jackson, Winn27 min
Mar 15, 7:49 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, Lincoln, Natchitoches and 3 more56 min
Mar 15, 8:06 AM CDTTornado WarningSHVJackson, Winn24 min
Mar 15, 8:14 AM CDTTornado WarningSHVCaldwell, Ouachita31 min
Mar 15, 8:17 AM CDTTornado WarningSHVCaldwell, LaSalle31 min
Mar 15, 8:29 AM CDTTornado WarningSHVCaldwell, Jackson, Ouachita, Winn31 min
Mar 15, 9:03 AM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Winn57 min
Mar 15, 9:09 AM CDTSpecial Weather StatementSHVNatchitoches36 min
Mar 15, 9:13 AM CDTFlash Flood WarningSHVCaldwell, Jackson, Ouachita, Union, Winn3 hr
Mar 15, 9:23 AM CDTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Mar 15, 9:26 AM CDTSpecial Weather StatementSHVNatchitoches34 min
Mar 15, 9:29 AM CDTSpecial Weather StatementSHVBossier31 min
Mar 15, 9:35 AM CDTTornado WarningSHVOuachita40 min
Mar 15, 9:48 AM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn35 min
Mar 15, 10:39 AM CDTSpecial Weather StatementSHVOuachita51 min
Mar 15, 12:41 PM CDTRiver Flood WarningSHVWebster8 hr
Mar 15, 1:20 PM CDTSpecial Weather StatementSHVOuachita25 min
Mar 15, 1:25 PM CDTSpecial Weather StatementSHVCaldwell, LaSalle35 min
Mar 15, 1:37 PM CDTSpecial Weather StatementSHVCaldwell23 min
Mar 14, 9:33 PM CDTSpecial Weather StatementSHVHempstead27 min
Mar 14, 9:43 PM CDTSpecial Weather StatementSHVHempstead32 min
Mar 14, 10:05 PM CDTTornado WarningSHVHempstead, Lafayette, Nevada40 min
Mar 14, 10:26 PM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller, Nevada49 min
Mar 14, 10:39 PM CDTTornado WarningSHVNevada36 min
Mar 14, 10:52 PM CDTSpecial Weather StatementSHVLafayette, Miller23 min
Mar 14, 11:06 PM CDTTornado WarningSHVNevada28 min
Mar 15, 1:32 AM CDTSpecial Weather StatementSHVNevada28 min
Mar 15, 6:15 AM CDTSpecial Weather StatementSHVNevada30 min
Mar 15, 7:14 AM CDTSpecial Weather StatementSHVColumbia46 min
Mar 15, 9:05 AM CDTSpecial Weather StatementSHVUnion25 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.